MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTIONMP FEM PS NON POR SIZE 3 PRIMARY RIGHT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTIONMP FEM PS NON POR SIZE 3 PRIMARY RIGHT; KNEE COMPONENT
Model Number EFPSN3PR
Medical Device Problem Codes Unstable (1667); Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, aseptic loosening ,cs and ps type implants were included on both sides and patient had joint instability , the inserts had abnormal wear patterns and some discoloration.(b)(6).

Brand Name
EVOLUTIONMP FEM PS NON POR SIZE 3 PRIMARY RIGHT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9872325
Report Number3010536692-2020-00275
Device Sequence Number19593461
Product Code HRY
UDI-Device IdentifierM684EFPSN3PR1
UDI-PublicM684EFPSN3PR1
Combination Product (Y/N)N
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEFPSN3PR
Device Catalogue NumberEFPSN3PR
Device Lot Number1623614
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/02/2020
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date09/25/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;